# SDR DALA2016110308181

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN STA Y=370 IN BEAM 3 (FWD EDGE) AT FWD CARGO COMPARTMENT DOOR.  HFEC INSPECTION WAS ACCOMPLISHED IN BEAM 3 AT FWD CARGO COMPARTMENT DOOR ,ONE CRACK OF 2.125" WAS FOUND PER NDTSPM 06-10-01.001.  STOP DRILL WAS PERFORMED ON INNER PAN STA Y=370 IN BEAM 3 (C1) PER SRM 52-30-02 FIG 201 SHEET 2.  HFEC WAS ACCOMPLISHED ON INNER PAN STA Y=370 IN BEAM 3 (FWD EDGE) AT FWD CARGO COMPARTMENT DOOR, NO CRACKS WERE FOUND AFTER STOP DRILL, PER NDT SPM 06-10-01.001.  CRACK ON INNER PAN WAS REPAIRED PER SRM 52-30-02 FIG 201.
